# SDR UIEA2018110202493

- Difficulty date: November 1, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 82,915 hours, 19,336 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7998014
- Part serial: 200003087
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE BLEED EICAS AT LEVEL OFF.  REMOVED AND REPLACED THE LT ENGINE PRSOV IAW AMM 36-11-09,  RAN THE ENGINE IAW AMM 71-00-00,  ENGINE BLEED SYS NORMAL.
